# SDR SWAA2025110626382

- Difficulty date: October 20, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 16,310 hours, 7,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DENT LOCATED AT STA 827+10 AND STR S-26L. MEASURES L:12.5'; W:9.5'; D:0.27'; W/Y :35.18,  CRACK LENGTH: 0.5'.  DAMAGED FUSELAGE SKIN WILL BE EVALUATED AND REPAIRED ON CUSTOMER CARD TTG8Q015W9A6.
